# SDR 9507369751

- Difficulty date: May 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N751NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47115
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indication
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT FROM DTW, ALL THREE LANDING GEAR RED UNSAFE LIGHTS AND DOOR OPEN LIGHT REMAINED ON AFTER GEAR WAS RETRACTED.  RECYCLED GEAR HANDLE AND ALL INDICATIONS WERE NORMAL.  FLIGHT CONTINUED TO DESTINATION (CMH) AND LANDED WITHOUT INCIDENT.  INSPECTED GEAR AND DOOR SWITCHES AND CONNECTORS.  ALL CHECKED OK.  DISCREPANCY COULD NOT BE DUPLICATED.  AIRCRAFT RETURNED TO SERVICE.
